MathSciNet Relay Station
MathSciNet bibliographic data
MR1438965 (98b:82020) 82B20 (60K35 82B80 82C22)
Salas, Jesús; Sokal, Alan D. Absence of phase transition for antiferromagnetic Potts models via the Dobrushin uniqueness theorem. J. Statist. Phys. 86 (1997), no. 3-4, 551–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement